The Michigan Mathematical Journal

Invariant Cauchy-Riemann operators and relative discrete series of line bundles over the unit ball of Cd.

Jaak Peetre and Genkai Zhang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 387-397.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132190

Digital Object Identifier
doi:10.1307/mmj/1030132190

Mathematical Reviews number (MathSciNet)
MR1637682

Zentralblatt MATH identifier
0957.43004

Subjects
Primary: 43A85: Analysis on homogeneous spaces
Secondary: 32F99: None of the above, but in this section 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]

Citation

Peetre, Jaak; Zhang, Genkai. Invariant Cauchy-Riemann operators and relative discrete series of line bundles over the unit ball of C d . Michigan Math. J. 45 (1998), no. 2, 387--397. doi:10.1307/mmj/1030132190. https://projecteuclid.org/euclid.mmj/1030132190


Export citation